MathSciNet Relay Station
MathSciNet bibliographic data
MR440372 (55 #13247) 46L05
Elliott, George A. Automorphisms determined by multipliers on ideals of a $C\sp*$-algebra. J. Functional Analysis 23 (1976), no. 1, 1–10.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement